MAUDE Adverse Event Report: ABBOTT QUICKFLEX MICRO LV LEAD; PERMANENT PACEMAKER ELECTRODE

ABBOTT QUICKFLEX MICRO LV LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1258T/92
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a routine device exchange, an increase in capture threshold and diaphragmatic stimulation were noted on the left ventricular (lv) lead once the new device was implanted.The lv lead was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported events of extra cardiac stimulation and inadequate capture were not confirmed.As received, a partial lead was returned in two pieces.Electrical testing did not find any indication of conductor fractures or internal shorts.Visual examination did not find anomalies with the exception of procedural damage.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key13392638
Report Number2017865-2022-02168
Device Sequence Number17238847
Product Code OJX
UDI-Device Identifier05414734502627
UDI-Public05414734502627
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number1258T/92
Device Catalogue Number1258T-92
Device Lot NumberA000023741
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEVICE
Patient SexUnknown